본문 바로가기
KERD
논문KCI 등재

A Note on GQ-injectivity

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

The purpose of this note is to improve several known results on GQ-injective rings. We investigate in this paper the von Neumann regularity of left GQ-injective rings. We give an answer a question of Ming in the positive. Actually it is proved that if R is a left GQ-injective ring whose simple singular left R-modules are GP-injective then R is a von Neumann regular ring.

Abstract

The purpose of this note is to improve several known results on GQ-injective rings. We investigate in this paper the von Neumann regularity of left GQ-injective rings. We give an answer a question of Ming in the positive. Actually it is proved that if R is a left GQ-injective ring whose simple singular left R-modules are GP-injective then R is a von Neumann regular ring.

참고문헌 (9)

  1. J. Chen, "On regularity of rings", Algebra Colloq, 8, pp.267~274 (2001)
  2. J. Chen, "GP-injective Rings need not be P-injective", Comm. in Algebra, 32, pp.1~9 (2004)
  3. Y. Hirano, "A note on GP-injectivity", to appear in Algebra Colloq, ~
  4. J. Y. Kim, "Certain rings whose simple singular modules are GP-injective", Proc. of Japan Academy, 81, pp.125~128 (2005)
  5. R. Y. C. Ming, "On quasi-injectivity and von Neumann regularity", Mh. Math, 95, pp.25~32 (1983)
  6. R. Y. C. Ming, "On YJ-injectivity and VNR rings", Bull. Math. Soc. Sc. Math. Roumanie Tome, 46(94), pp.87~97 (2003)
  7. R. Y. C. Ming, "A note on P-injectivity", Demonstratio Mathematica, 37, pp.45~54 (2004)
  8. R. Y. C. Ming, "On YJ-injectivity and Annihilators", Georgian Mathematical Journal, 12, pp.573~581 (2005)
  9. Y. Utumi, "On continuous rings and self-injective rings", Trans. Amer. Math. Soc, 118, pp.158~173 (1965)

관련 논문AI추천

이 간행물의 다른 논문 (16건)